# SDR SWAA2025071682182

- Difficulty date: June 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET LOCATED BS986.5 TO BS1006 AND WL156 AT AFT CARGO COMPARTMEN.   REPLACED SUPPORT BRACKET (DRAIN MAST SUPPORT) LOCATED BS 986.5 TO BS 1006 AND WL156 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING#147A7443 SHEET:4 REV:B.
